# SDR MALA965090

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3051 - ON TAXI INTO THE GATE IN DTW, THE LEFT BRAKE PEDAL LOSES PRESSURE WITH CONSTANT APPLICATION.  MAINTENANCE BLED THE BRAKES PER SA227 MM 32-41-00.  ALL CHECKS SATISFACTORY.  (M)
